Superior Eccentric Domination Polynomial
DOI:
https://doi.org/10.23755/rm.v46i0.1082Keywords:
Superior distance, superior eccentricity, superior eccentric domination polynomialAbstract
In this paper we introduce the superior eccentric domination polynomial $SED(G, φ) = β\sum_{ l=\gamma_{sed}(G)} |sed(G, l)|φ^{l}$ where |sed(G, l)| is the number of all distinct superior eccentric dominating sets with cardinality l and $\gamma_{sed}(G)$ is superior eccentric domination number. We find SED(G, φ) for different standard graphs. Results are presented.
References
S. Alikhani and Y.-h. Peng. Introduction to domination polynomial of a graph. arXiv preprint arXiv:0905.2251, 2009.
M. Bhanumathi and R. M. Abirami. Superior eccentric domination in graphs. International Journal of Pure and Applied Mathematics, 117(14):175–182, 2017.
F. Harary. Graph theory. Narosa Publishing House, New Delhi, 2001.
A. M. Ismayil and R. Tejaskumar. Eccentric domination polynomial of graphs.Advances in Mathematics: Scientific Journal, 9(4):1729–1739, 2020.
K. Kathiresan and G. Marimuthu. Superior domination in graphs. Utilitas Mathematica, 76:173, 2008.
K. Kathiresan, G. Marimuthu, and W. Sivakasi. Superior distance in graphs. Journal of combinatorial mathematics and combinatorial computing, 61:73, 2007
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.